# SDR AALA201609129004

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 49,819 hours, 21,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A7123
- Condition: Low Pressure
- Location: R1 Door
- Part time: 60,015 hours, 23,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR ESCAPE SLIDE PRESSURE LOW.  REPLACED THE DOOR SLIDE IAW JOB CARD 26L00025010.
